# SDR ABXA060180

- Difficulty date: May 9, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 59,281 hours, 63,281 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 591746631
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 153 DOUBLER RIGHT SIDE UPPER AFT PRESSURE BULKHEAD DOOR CORNER WAS NOT IN CONFIGURATION WITH J060088-507 DRAWING.  THE153 DOUBLER MUST BE REPLACED TO OVERLAP CENTER-LINE OF AIRCRAFT.  REMOVED OLD CORNER DOUBLER, INSTALLED NEW IAW DC9 SR DWT J060088.
